Olimel N9E/PeriOlimel N4E

Olimel N9E/PeriOlimel N4E Overdosage

Manufacturer:

Baxter Healthcare

Distributor:

Baxter Healthcare
/
Firma Chun Cheong
Full Prescribing Info
Overdosage
In the event of inappropriate administration (overdose and/or infusion rate higher than recommended), signs of hypervolemia and acidosis may occur.
An excessively fast infusion or administration of an inappropriately large volume of the product may cause nausea, vomiting, chills and electrolyte disturbances. In such situations the infusion must be stopped immediately.
Hyperglycaemia, glucosuria, and a hyperosmolar syndrome may develop if glucose infusion rate exceeds clearance.
The reduced or limited ability to metabolise lipids may result in a "fat overload syndrome" the results of which are usually reversible after the infusion of the lipid emulsion is stopped (see also Adverse Reactions).
In some serious cases, haemodialysis, hemofiltration or haemodiafiltration may be necessary.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in